# SDR AALA201711269012

- Difficulty date: November 24, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 50,920 hours, 21,069 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 4193001003
- Part serial: 41930001422
- Condition: Failed
- Location: Zone 300
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  ON FINAL APPROACH AT APPROX. 500 THE RUDDER KICKED TO THE RIGHT CAUSING NOSE OF AIRCRAFT TO SWING RAPIDLY WITHOUT PILOT RUDDER PEDAL INPUT. YAW DAMPER THEN DISENGAGED WITH AN AMBER CAUTION LIGHT.  REMOVED AND REPLACED PRIMARY RUDDER POWER CONTROL UNIT PER AMM 27-21-91.  OPERATIONAL CHECK GOOD.
